Is this hypersensitivity/allergic reaction to 0.3ml of juvederm ultra 3 and should i get it dissolved immediately? (photos)

I'm experiencing what is either major swelling or the actual juvederm. 0.3ml was supposedly injected and moved to the tip and side of my nose causing a drastic change in thickness in the right side of my nose.I had immediate swelling which went down but now it has been like this for three months. Do you think this is an emergency case where I should get it dissolved or will this swelling go in six months.

Doctor Answers 1

Nasal Juvederm with redness

This is not an allergic reaction or hypersensitivity, which is something that is extremely rare. It might be infection/granuloma. Please get evaluated. It might need hyaluronidase, steroids, and/or antibiotics.


Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.